# SDR AALA20050187

- Difficulty date: March 6, 2005
- Submitted: March 12, 2005
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 066500028102
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CDG INFLIGHT T0120/6 MAR  TCAS DISPLAY STARTED SMOKING ABOUT THREE HOURS AFTER TAKEOFF.  SMOKE LASTED AROUND 10 SECONDS FOLLOWED BY BURNING ELECTRICAL SMELL.  TCAS DISPLAY WENT BLANK.  TURNED TRANSPONDER TCAS TO STANDBY AND PULLED TCAS CIRCUIT BREAKERS.  NO FURTHER SMOKE OR ELECTRIC BURNING SMELL NOTED.  REPLACED TCAS DISPLAY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
